Home 2013 2011

2 0 1 2



Invited articles:

download D. Pelinovsky, M. Stanislavova, and A. Stefanov Preface: recent progress on the long time behavior of coherent structures in discrete and continuous models, Discrete and Continuous Dynamical Systems S, 5, i-iii (2012)
abstract download D.E. Pelinovsky, A.R. Giniyatullin, and Y.A. Panfilova, On solutions of a reduced model for the dynamical evolution of contact lines, Transactions of Nizhni Novgorod State Technical University n.a. Alexeev N.4 (94), 45-60 (2012)





Regular articles:
abstract download T. Mizumachi and D. Pelinovsky, Backlund transformation and L2-stability of NLS solitons, International Mathematics Research Notices 2012, 2034-2067 (2012)
abstract download G. James and D. Pelinovsky, Breather continuation from infinity in nonlinear oscillator chains, Discrete and Continuous Dynamical Systems A 32, 1775-1799 (2012)
abstract download D. Pelinovsky and A. Sakovich, Multi-site breathers in Klein-Gordon lattices: stability, resonances, and bifurcations, Nonlinearity 25, 3423-3451 (2012)
abstract download D.E. Pelinovsky and A. Stefanov, Asymptotic stability of small gap solitons in the nonlinear Dirac equations, Journal of Mathematical Physics 53, 073705 (27 pages) (2012)
abstract download D. Pelinovsky, Sharp bounds on enstrophy growth in the viscous Burgers equation, Proceedings of Royal Society A 468, 3636-3648 (2012)
abstract download D. Pelinovsky, Enstrophy growth in the viscous Burgers equation, Dynamics of Partial Differential Equations 9, 305-340 (2012)
abstract download D.E. Pelinovsky and T.Phan, Normal form for the symmetry-breaking bifurcation in the nonlinear Schrodinger equation, Journal of Differential Equations 253, 2796-2824 (2012)
abstract download M. Coles and D. Pelinovsky, Loops of energy bands for Bloch waves in optical lattices, Studies in Applied Mathematics 128, 300-336 (2012)
abstract download D.E. Pelinovsky, G. Simpson, and M.I. Weinstein, Polychromatic solitons in a periodic and nonlinear Maxwell system, SIAM Journal of Applied Dynamical Systems 11, 478-506 (2012)
abstract download C. Chong, D.E. Pelinovsky, and G. Schneider, On the validity of the variational approximation in discrete nonlinear Schrodinger equations, Physica D 241, 115-124 (2012)
abstract download V.V. Konotop, D.E. Pelinovsky, and D.A. Zezyulin, Discrete solitons in PT-symmetric lattices, European Physics Letters 100, 56006 (6 pages) (2012)
abstract download T. Dohnal and D. Pelinovsky, Vortex families near a spectral edge in the Gross-Pitaevskii equation with a two-dimensional periodic potential, Physical Review E 85, 026605 (6 pages) (2012)
abstract download download Russian Version D.E. Pelinovsky and A.R. Giniyatullin, Finite-time singularities in the dynamical evolution of contact lines, Bulletin of the Moscow State Regional University (Physics and Mathematics) 2012 N.3, 14-24 (2012)
abstract download I. Didenkulova, D.E. Pelinovsky, D. Tyugin, A. Giniyatullin, and E.N. Pelinovsky, Travelling long waves in water rectangular channels of variable cross section, Bulletin of the Moscow State Regional University (Earth Science) 2012 N.5, 89-93 (2012)





Proceedings papers:
abstract download T. Mizumachi and D. Pelinovsky, On the asymptotic stability of localized modes in the discrete nonlinear Schrodinger equation, Discrete and Continuous Dynamical Systems Series S 5, 971-987 (2012)